# SDR SWAA2022030870733

- Difficulty date: February 9, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 212A11161
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR DUCT SUPPORT CRACKED AT AFT ATTACH POINT; BS543; LBL7; WL167 / [01] REMOVED AND REPLACE DUCT SUPPORT BRACKET P/N 212A1116-1 LOT# 1482036-1. AT BS 540.40; LBL 8 WL. 165.98 I.A.W. SRM 51-10-02-0G-0. ITEM 9.C. SRM 51-40-02-0G-0;AMM 20-50-11-910-801.DWG#212A1110. REV.C . USED TOOL TORQUE WRENCH ID:ATS2657.S/N:0821900635. DUE DATE: 08/2022.;[02] VERIFIED CORRECTIVE ACTION 1
